# SDR DALA2021052302855

- Difficulty date: May 22, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,475 hours, 39,882 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 R3 DOOW WILL NOT ARM. CORRECTIVE ACTION: FOUND DEBRIS IN SEAL. CYCLED 3R DOOR SYSTEM OPERATION IS NORMAL. (LP 4267508)
